Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS Pueblo, CO

June 7, 2016Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2016, 6:58 PM MDT for Pueblo County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2016, 6:58 PM MDT (00:58 UTC)
Expired
Jun 7, 2016, 7:24 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
910 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2301 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS55 KPUB 080058
SVRPUB
COC101-080145-
/O.NEW.KPUB.SV.W.0051.160608T0058Z-160608T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 745 PM MDT

* AT 658 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  PUEBLO RESERVOIR...OR 12 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT
  10 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PUEBLO...SALT CREEK AND BLENDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3800 10480 3819 10487 3830 10457 3805 10445
TIME...MOT...LOC 0058Z 255DEG 8KT 3813 10475 

HAIL...1.75IN
WIND...60MPH
 
$$

KAM
3 follow-up statements
407 
WWUS55 KPUB 080109
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT TUE JUN 7 2016

COC101-080145-
/O.CON.KPUB.SV.W.0051.000000T0000Z-160608T0145Z/
PUEBLO CO-
709 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 708 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PUEBLO RESERVOIR...OR 10 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT
10 MPH.  THIS WILL IMPACT INTERSTATE 25 FROM MILE MARKERS 86 TO 92
SOUTH OF PUEBLO.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK AND BLENDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3801 10476 3819 10484 3830 10457 3805 10445
TIME...MOT...LOC 0108Z 259DEG 9KT 3813 10471 

HAIL...1.75IN
WIND...60MPH
 
$$

KAM
506 
WWUS55 KPUB 080118
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT TUE JUN 7 2016

COC101-080145-
/O.CON.KPUB.SV.W.0051.000000T0000Z-160608T0145Z/
PUEBLO CO-
718 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF SALT CREEK...OR 8 MILES SOUTH OF PUEBLO...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK AND BLENDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3803 10472 3820 10480 3830 10457 3805 10445
TIME...MOT...LOC 0118Z 252DEG 10KT 3815 10465 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
837 
WWUS55 KPUB 080124
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
724 PM MDT TUE JUN 7 2016

COC101-080134-
/O.CAN.KPUB.SV.W.0051.000000T0000Z-160608T0145Z/
PUEBLO CO-
724 PM MDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3803 10472 3820 10480 3830 10457 3805 10445
TIME...MOT...LOC 0123Z 255DEG 8KT 3815 10463 

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:18 PM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 7, 3:18 PM MDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
318 PM MDT TUE JUN 7 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 317 PM MDT Tue Jun 7 2016

Currently, convection over the area has been a little slow to get
going, as upper level forcing is rather weak across the region,
though isolated terrain driven convection has finally begun to
develop as of 20z. Still plenty of instability in place with capes
along and east of the mountains above 1000 j/kg, and upper level
forcing will increase slightly into the evening as PV feature over
ern UT/wrn CO drifts east. For the remainder of the afternoon into
the evening, mesoscale models suggest convective coverage will
increase somewhat as mountain storms drift east and outflow perhaps
forces some storms in the pool of unstable air over the plains.
Severe threat looks fairly low with weak 0-6km shear, though similar
to yesterday, a couple briefly strong/severe storms can't be ruled
out along and east of the mountains. Storms shift east and diminish
toward midnight, and will end precip chances from west to east in
the 03z-06z period.

On Wed, diffuse upper trough drifts eastward across the region,
which should be help fire at least isolated storms over most of the
higher terrain once again by afternoon. Over the I-25 corridor and
eastern plains, low level winds take on a more sw component through
the day, with most models suggesting air mass at lower elevations
will dry out somewhat, with dewpoints falling into the 30s/40s
across most of the plains. Suspect convective coverage will be
fairly isolated at lower elevations, though tough to rule out a few
high based mainly dry storms, as forecast soundings take on an
pronounced inverted-v look at KPUB and KTAD by late afternoon. With
drier air mass and weak downslope gradient, expect max temps to push
upward slightly, especially across the plains where some mid 90s
will be possible along the lower Arkansas Valley.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 317 PM MDT Tue Jun 7 2016

Models indicate that there will be a daily chance for aftn and eve
convection, with above normal temps expected through the weekend.

Wednesday night and Thursday...The upper ridge will remain over the
Western U.S. through Thursday, while a shortwave embedded within the
ridge will persist over CO. This will keep shower and storm chances
in place for much of the forecast area, with thunderstorms likely
over the eastern mts. Look for mild nights, and max temps Thu aftn
in the 80s for the high valleys, and upper 80s to mid 90s for the e
plains.

Friday through Sunday...The upper disturbance moves east of the
state for the weekend as the ridge axis edges east as well into the
Central Plains. A large upper low pressure system will gradually
transition across the Pacific NW, sweeping multiple shortwaves
through the SW flow across the 4 Corners and CO. This in turn will
keep a daily threat of showers and thunderstorms in place for the
state, with scattered pops over the mts and isolated pops for the
plains. Max temps are forecast to climb into the 80s to mid 90s most
areas each day.

Monday and Tuesday...The upper low over the Pac NW weakens by Mon,
and slides east across the Great Basin as an open trough. The EC and
GFS models handle this feature differently, but both are indicating
the same general idea and solutions will likely converge over the
next couple of days. For the time being will continue the trend of
max temps about 10 degrees cooler due to increased cloud
cover...along with a slightly greater chance for pcpn across the e
plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 317 PM MDT Tue Jun 7 2016

Isolated to scattered tsra will continue to develop across the area
this afternoon/early evening, and will keep a vcts mention at all
taf sites until 01z-03z. Main threat from storms will be gusty
outflow winds of up to 40kts, along with some small hail and brief
mvfr vis under a few of the stronger cells. Storms push east across
the plains overnight, with convective debris clouds gradually
diminishing after 06z. Higher terrain tsra will again develop after
18z Wed across the area, though with air mass drying out slightly,
expect cloud bases to be higher, with more virga and wind than rain
with many storms. Still a threat of a brief storm at all taf sites
after 21z...and may still need a vcts mention for a couple hours in
the late afternoon.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:45 AM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1145 AM MDT TUE JUN 7 2016

COZ058>089-093>099-081745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1145 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER THE MOUNTAINS...WITH STORMS SHIFTING ACROSS THE THE
INTERSTATE 25 CORRIDOR AND SOUTHEASTERN COLORADO PLAINS FROM MID
AFTERNOON INTO THE EVENING. A FEW STORMS MAY BECOME STRONG TO
MARGINALLY SEVERE...CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH...HAIL AROUND 1 INCH IN DIAMETER...CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL. FLASH FLOODING WILL ALSO BE POSSIBLE
ON AREA BURN SCARS THIS AFTERNOON AND EVENING SHOULD THEY TAKE A
DIRECT HIT FROM ANY STRONGER THUNDERSTORMS. MOST THUNDERSTORM
ACTIVITY WILL END BY MIDNIGHT AS STORMS DIMINISH AND SHIFT INTO
KANSAS.

IN ADDITION...UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TO
ACCELERATE SNOW MELT OVER THE MOUNTAINS LEADING TO CONTINUED
RISES ON AREA STREAMS AND RIVERS.  FAST STREAM AND RIVER FLOWS
AND HIGH WATER LEVELS CAN BE EXPECTED OVER THESE LOCATIONS
DURING THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING HOURS. THE MAIN STORM THREATS WILL BE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH.
HOWEVER...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND HAIL UP TO NICKEL SIZE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS
WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

10/28

In the hours before

Special weather statement, Jun 7, 5:30 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT TUE JUN 7 2016

COZ085-089-080015-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
530 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND
NORTHWESTERN CROWLEY COUNTIES UNTIL 615 PM MDT...

AT 530 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HANOVER...OR 23 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER AND TRUCKTON.

LAT...LON 3878 10405 3853 10406 3859 10457 3881 10449
TIME...MOT...LOC 2330Z 274DEG 11KT 3867 10445

KAM
Special weather statement, Jun 7, 6:18 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT TUE JUN 7 2016

COZ076-077-079-081-083-085-086-080100-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
618 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN
TELLER...NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES UNTIL 700 PM MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PENROSE...OR 25 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOUNTAIN...FLORENCE...CANON CITY...ROYAL GORGE...PENROSE...PUEBLO
RESERVOIR...PUEBLO WEST AND WETMORE.

LAT...LON 3821 10508 3844 10541 3866 10542 3868 10468
      3823 10468
TIME...MOT...LOC 0017Z 267DEG 12KT 3850 10504

KAM
Local storm report, Jun 7, 6:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT TUE JUN 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             7 E COLORADO CITY       37.95N 104.73W
06/07/2016  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            FIVE MINUTE DURATION, BEGAN AT 0550 PM MDT.

&&

RMG
Local storm report, Jun 7, 6:25 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
625 PM MDT TUE JUN 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 N SECURITY            38.78N 104.73W
06/07/2016  U1.50 INCH       EL PASO            CO   PUBLIC

            MPING REPORT.

&&

KAM
Local storm report, Jun 7, 6:34 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT TUE JUN 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             8 NE COLORADO CITY      38.02N 104.73W
06/07/2016  M1.00 INCH       PUEBLO             CO   STORM CHASER

            .

&&

RMG
Special weather statement, Jun 7, 6:46 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT TUE JUN 7 2016

COZ086>088-093-080130-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
LA JUNTA VICINITY/OTERO COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
646 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...SOUTHEASTERN
PUEBLO...NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES
UNTIL 730 PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES SOUTHWEST OF FOWLER...OR 30 MILES SOUTHEAST OF PUEBLO...MOVING
EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
OTERO...SOUTHEASTERN PUEBLO...NORTH CENTRAL LAS ANIMAS AND EAST
CENTRAL HUERFANO COUNTIES.

LAT...LON 3775 10459 3801 10454 3807 10408 3770 10397
TIME...MOT...LOC 0046Z 262DEG 10KT 3789 10433

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:13 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
Jun 7, 6:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jun 7, 6:43 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero32 min
Jun 7, 6:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 7, 6:52 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo23 min
Jun 7, 7:00 PM MDTSpecial Weather StatementPUBCrowley45 min
Jun 7, 7:13 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero35 min
Jun 7, 8:24 PM MDTSpecial Weather StatementPUBOtero51 min
Jun 8, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 8, 1:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 8, 2:36 PM MDTSpecial Weather StatementPUBTeller39 min
Jun 8, 2:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 8, 4:26 PM MDTSpecial Weather StatementPUBBent49 min
Jun 8, 4:35 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.